# SDR SWAA2019013128999

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 40,202 hours, 23,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 15AT8
- Condition: Faulty
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P5 OVERHEAD EMERGENCY LIGHT SWITCH GUARD ASSEMBLY FAULTY.  R&R SWITCH GUARD ASSEMBLY PER SOPM.
